420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
Uncontrollable shaking? by Ebenezer Hebblestot - Thu, 20 Apr 2017 00:15:22 EST ID:4EzNHW14 No.278968 Ignore Report Quick Reply
File: 1492661722502.jpg -(16465B / 16.08KB, 393x373) Thumbnail displayed, click image for full size. 16465
Okay, so I figure this is the best place to ask a question like this, it's kinda complicated (but not really)

I've done many drugs over the years, and of course I've dabbled in stimulants as well. However, every time I seem to do them, I get a case of the "uncontrollable shakes" almost like my adrenaline is rushing and my body can't take it. It becomes painful and typically lasts 5-10 minutes at a time.

I like stims, but at the same time I don't. No matter what kind of "upper" it is, it seems to have negative side effects on me, and has drove me towards downers like opiates. I get anxiety about uppers every time I'm asked if I want any, I have this feeling like I'm going to have a heart attack and that I have a weak heart or some bullshit. But my doctor has told me countless times that I am perfectly healthy.

So I guess my question is. Is this a normal side effect that I just don't know how to handle? Or are uppers just not for me? I used to take ritalin and adderal when I was a kid and it used to make me sick. Every time I've taken "molly" I typically have a shake fit. The only stim that seems to not cause painful shaking is cocaine. What the fuck is going on in my body?
>>
Molly Climbleshaw - Thu, 20 Apr 2017 03:56:33 EST ID:EzbWBv2o No.278969 Ignore Report Quick Reply
my recommendation would be to take lower doses of stims. like if you smoke/snort meth just smoke a few hits and see how you feel. don't overdo it. also have benzos and/or some opiates to mix with it.

i cannot shoot up meth/coke without heroin otherwise my heart can't hang. even when i smoke meth i like to have some IV heroin and oral xanax to go with to keep it a super smooth high.


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.